Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2020, Volume 21, Issue 1, Pages 186–199 (Mi cheb866)  

On elementary theories of algebraically closed groups

V. G. Durnev, O. V. Zetkina, A. I. Zetkina

P.G. Demidov Yaroslavl State University

Abstract: In paper for any algebraically closed group $G$, as well as for the class of the algebraically closed groups, we prove algorithmic undecidability of the positive $\forall^2 \exists^{24}$-theory and $\forall^3 \exists^{2}$-theory. For an arbitrary $g\in G$, we also prove the decidability of the equation of the type
$$ w(x_1, \ldots , x_n) = g, $$
where $w(x_1, \ldots , x_n)$ is a non-empty irreducible word in the unknowns $x_1,\ldots x_n\in G$.

Keywords: algebraically closed group, positive theory, equation.

DOI: https://doi.org/10.22405/2226-8383-2018-21-1-186-199

Full text: PDF file (622 kB)
References: PDF file   HTML file

UDC: 512+512.5+512.54+512.54.03

Citation: V. G. Durnev, O. V. Zetkina, A. I. Zetkina, “On elementary theories of algebraically closed groups”, Chebyshevskii Sb., 21:1 (2020), 186–199

Citation in format AMSBIB
\Bibitem{DurZetZet20}
\by V.~G.~Durnev, O.~V.~Zetkina, A.~I.~Zetkina
\paper On elementary theories of algebraically closed groups
\jour Chebyshevskii Sb.
\yr 2020
\vol 21
\issue 1
\pages 186--199
\mathnet{http://mi.mathnet.ru/cheb866}
\crossref{https://doi.org/10.22405/2226-8383-2018-21-1-186-199}


Linking options:
  • http://mi.mathnet.ru/eng/cheb866
  • http://mi.mathnet.ru/eng/cheb/v21/i1/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:26
    Full text:11
    References:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021